Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


boils and hiv
Dec 2, 2011

i have ben hiv since 1997. and my viral load is in the millions and my cd4 count is 22 i keep getting boils all over my body and even on my face big enough they swell my eyes shut 3 different times. the doctor give me doxcycline for the boils it clears the boils up and after i get off the doxcycline the boils come back . i have had boils on my bottom the size of grapefruits and had to have them surgically removed but a month later they reaccure either somewhere on my body or in the same spot on my body . i usually get at least 2-3 boils at a time on my body . i have tried every regiment of hiv drugs and none of them seems to be lowering my viral load the doctor said the boils are keeping my virAL LOAD UP . i am a very clean person . what can i do or take to prevent the boils from reaccuring. as i have 3 of them right now one on my buttocks , one on my right thigh . and one on my left side f my forhead which is swelling my eyes to a tiny slit . the only thing my doc gives me is doxcycline and then they clear up for a few weeks but then they reaccure again on my body . I AM NEEDING HELP P-LEASE

Response from Dr. Henry

I recommend getting cultures of the boils and other areas (ie nose) to determine which germ is causing the boils (such as methicillin resistant staph aureus). Treatment needs to be focused on specific germs if possible (I sometimes refer to dermatologist to get advice). Also recommend getting HIV resistance tests and then discussing situation with your HIV specialist. KH



Previous
Holistic Treatment by curable HIV??
Next
Atripla rash spreading on day 3 - quitting Atripla?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement